Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
On compact representations for the solutions of linear difference equations with variable coefficients
Year:2017
Research Areas
Information
Abstract
0
International
Si
JCR
Si
Title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISBN
0377-0427
Impact factor JCR
1,266
Impact info
Volume
318
10.1016/j.cam.2016.02.049
Journal number
From page
411
To page
421
Month
Ranking
0
Participants
  • Autor: j. abderraman marrero (UPM)
  • Autor: v. tomeo
Research Group, Departaments and Institutes related
  • Departamento: Matemática Aplicada a Las Tecnologías de la Información y Las Comunicaciones
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)